# SDR C2XA97BT009

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING A 1A INSPECTION, FOUND PASSENGER/CREW ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED FUSE 'L' IN TRANSFORMER 15WL.  OPS CHECKED GOOD.  ACFT TT 14,844.4 HOURS.  ACFT CYCLES 17,827.  (X)
